# SDR SWAA2022081236287

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 19,916 hours, 9,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV TANK BULKHEAD LOWER BRACKET IS BROKEN BS867 LBL10 WL166 / [01] REMOVED DAMAGED LAV TANK LOWER BRACKET; BS867 LBL10; WL 166; LOCATED AND DRILLED AND INSTALLED NEW BRACKET; IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; DWG 149A8104; DWG; 149A8102. IPC 53-42-51-06.;[02] VERIFIED CORRECTIVE ACTION #1
